# SDR FDEA201810083170

- Difficulty date: October 8, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING FILL PORT FOUND TO HAVE SKIN CORROSION REMOVED CORROSION ON L/H VERWING FILL PORT SKIN AND FOUND TOBE  OUT OF LIMITS IAW   SRM 57-20-01-1A FIG 102 DET I REV 125MEASUREMENTS :ALLOWABLE MIN.REMANING   THIKNESS=0.240" ACTUAL THICKNESS =0.200" ALLOWABLE BLEND WIDTH=0.8" ACTUAL BLEND   WIDTH=1.3".CARRIED OUT REPAIR IAW FEDEX E.A.# F-5730-T0343023 TITLE:WINGS -PLATES AND   SKINS- CORROSION OVERWING FILL PORT L/H WING AND IAW.SRM57-20-01-2R REPAIR 7 REV   125.
